| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 60% stenosed target lesion was located in the moderately tortuous and severely calcified vena cava vein.A 10.0 x 60, 135cm mustang balloon catheter was advanced for post-dilation.However, on the first inflation at 8 atmospheres for 5 seconds, the balloon ruptured.The procedure was completed with another of same device.No patient complications were reported, and the patient's status was stable.
Event or Problem Description
Additional Manufacturer Narrative
(d4) lot number updated from 0027789779 to 0028206262.
Additional Manufacturer Narrative
(d4) lot number updated from 0027789779 to 0028206262.Device evaluated by mfr: a mustang device at 14 atm was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 61mm in length and extended from a position approximately 7mm proximal of the proximal markerband to 1mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description